Jump to content

Recommended Posts

I just started on 50 mg of Lyrica last night, and then took another one this morning. They have me on a dosing schedule to slowly bring me up in dosage until I get (or IF I get to) 300 mg a day. I'm taking it for small fiber neuropathy. Last night I slept a long time, and didn't wake up once. This morning I felt drunk/drugged and could hardly walk around.

What experiences have others had on this drug? I think so far I like my Percocet better! We'll see how it goes over the next several days, but I didn't tolerate it well before.

Thanks for any answers!

Jana

Link to post
Share on other sites

Lyrica has been a dream drug for me. At first I was given it for 'severe fibromyalgia' but it didn't help the pain one bit. What it did do was stabilize my blood pressure, get rid of my excruciating headaches, give me a large chunk of my energy back and help me to fall asleep at night all at the same time.

After I learned that it is taken for small fiber neuropathy and I had EDS along with that I thought it explained a lot (though maybe not everything.) Moreso even than Florinef, it has been a "normalizing" drug for me. Whatever the very heart of the problem behind my autonomic disruption is, Lyrica hits at it.

If it is going to help you, I think you'll know within a work or so. Either your body will adjust to it and you'll begin to feel better, or you'll stay in the 'drunk/drugged/zombie stage' in which case something else would be better.

Link to post
Share on other sites

stabilize my blood pressure, get rid of my excruciating headaches

That is wonderful that it worked for you!

I was wondering how it changed your BP? Mine drops 30 or 40 points and then shoots back up. It would be awesome if it would control that, but you may mean that you had high BP?

TIA

Link to post
Share on other sites

Thanks for your answer, sugartwin. McBlonde, I've heard that it can raise your BP, which I'm hoping it does, because I have OI.

Link to post
Share on other sites

stabilize my blood pressure, get rid of my excruciating headaches

That is wonderful that it worked for you!

I was wondering how it changed your BP? Mine drops 30 or 40 points and then shoots back up. It would be awesome if it would control that, but you may mean that you had high BP?

TIA

Hi McBlonde, I had labile blood pressure: low at times (as low as 40/30) and high at times (as high as 160/131) I think it was contributing to a lot of my symptoms, especially my headaches and my exhaustion (yet complete inability to sleep.)

Link to post
Share on other sites

I took Lyrica for 10 days a couple of years ago to help with my sm fiber neuropathy pain as well. It worked fabulously for pain! In fact, I didn't realize how much pain I had until I took lyrica and it was nearly gone. It also helped with sleep, but I felt woozy during the day. That side effect lessened somewhat as time went by. However, I gained nearly a pound every day I took lyrica and it totally stopped my GI tract. For those 2 reasons, I stopped. Then when I started weaning off of it, I had terrible withdrawal that lasted for over a week (nausea, diarrhea, cramps, sweats, bad pain, etc.). Still, it's worth giving it a try.

Your recent onset of neuropathic pain sounds so distressing. I really hope that you get some relief soon!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...